# SDR USAASB96083

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- Engine: Pwa JT8D9A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 2316 - RIC - NR 1 ENGINE OIL TEMP REMAINED IN YELLOW ARC FOR MAX 15 MIN RESTRICTION.  PRECAUTIONARY ENGINE SHUTDOWN COMPLETED.  MAINTENANCE REPLACED LEFT ENGINE FUEL/OIL EXCHANGER.  OPS AND LEAK CHECK OK.  (M)
